# SDR SWAA2024042668116

- Difficulty date: March 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LOCATED LE STA 114.55 ON ACCESS PANEL 341B AT HORIZONTAL STABILIZER 2024-217721<[01] REPLACED RIB AND FASTENERS LOC. LE STA 114.55 ON ACCESS PANEL 341B AT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 10 REV 10. SEE INDIVIDUAL SIGN OFF;[02] CORRECTED STEP 1 REPLACED RIB AND FASTENERS LOC. LE STA 114.55 ON ACCESS PANEL 341B AT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED RIB AND FASTENERS LOC. LE STA 114.55 ON ACCESS PANEL 341B AT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 10 REV A. VERIFIED
